MathSciNet Relay Station
MathSciNet bibliographic data
MR1794064 (2001j:13017) 13D07 (13C40)
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf Support varieties and cohomology over complete intersections. Invent. Math. 142 (2000), no. 2, 285–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement